Open Access
Translator Disclaimer
2011 A Survey of Jensen Type Inequalities for Log-Convex Functions of Selfadjoint Operators in Hilbert Spaces
Sever S. Dragomir
Commun. Math. Anal. 10(1): 82-104 (2011).

Abstract

Some recent Jensen's type inequalities for log-convex functions of selfadjoint operators in Hilbert spaces under suitable assumptions for the involved operators are surveyed. Applications in relation with some celebrated results due to Hölder-McCarthy and Ky Fan are provided as well.

Citation

Download Citation

Sever S. Dragomir. "A Survey of Jensen Type Inequalities for Log-Convex Functions of Selfadjoint Operators in Hilbert Spaces." Commun. Math. Anal. 10 (1) 82 - 104, 2011.

Information

Published: 2011
First available in Project Euclid: 19 May 2011

zbMATH: 1242.47015
MathSciNet: MR2825955

Subjects:
Primary: 47A63
Secondary: 47A99

Keywords: convexity , convexity , Degenerate elliptic equations , wave equation , weighted Sobolev spaces

Rights: Copyright © 2011 Mathematical Research Publishers

JOURNAL ARTICLE
23 PAGES


SHARE
Vol.10 • No. 1 • 2011
Back to Top